# SDR DALA2018042102736

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 80,633 hours, 35,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN HAS A CRACKED CUSP WEB BS 418, LBL 53.  REMOVED, FABRICATED AND INSTALLED A NEW CUSP WEB IAW SRM 51-40-02, 51-30-01, AND DWG 141N8322, REV.F, & REV V.
